English español
Search
 

Repositorio de la Universidad de Oviedo > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/50738

Título : Shapley and Banzhaf Values as Probability Transformations
Autor(es) y otros: Miranda Menéndez, Enrique
Montes Gutiérrez, Ignacio
Issue Date: 2018
???metadata.dc.relation.publisherversion???: http://dx.doi.org/10.1142/S0218488518500411
Citación : International Journal of Uncertainty, Fuzziness and Knowlege-Based Systems, 26(6), p. 917-947 (2018); doi:10.1142/S0218488518500411
Descripción física: p. 917-947
URI: http://hdl.handle.net/10651/50738
ISSN : 0218-4885
Appears in Collections:Estadística e Investigación Operativa
Artículos
Investigaciones y Documentos OpenAIRE

Files in This Item:

File SizeFormat
Shapley.pdf443,4 kBAdobe PDFView/Open


Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias